Local Galois group of irregular q-difference equations
Annales de l'Institut Fourier, Volume 68 (2018) no. 3, pp. 901-964.

Relying on the normal forms of pure isoclinic modules with non integral slopes, due to van der Put and Reversat, we extend the isoformal analytic classification of Ramis, Sauloy and Zang made for the case of integral slopes. We obtain an analogue of Birkhoff–Guenther normal forms in the case of two slopes which are not integral. Computing Stokes operators in the case of two slopes, we prove a theorem of classification by the H 1 . Moreover, we describe in a matricial form the formal Galois group when the denominator of the slopes is fixed. Finally, we prove a density theorem similar to that of Ramis and Sauloy to describe the Galois group.

Sur la base des travaux de van der Put et Reversat sur les formes normales des modules purs isoclines à pentes non entières, nous poursuivons la classification analytique locale des modules aux q-différences réalisée pour le cas des modules à pentes entières par Ramis, Sauloy et Zang. Nous obtenons un analoque des formes normales de Birkhoff–Guenther dans le cas à deux pentes non entières. En calculant les opérateurs de Stokes dans le cas à deux pentes, nous démontrons un théorème de classification par le H 1 . De plus, nous décrivons le groupe de Galois sous forme matricielle dans le cas où le dénominateur des pentes est fixé. Enfin, nous démontrons un théorème de densité similaire à celui de Ramis et Sauloy pour décrire le groupe de Galois.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3181
Classification: 39A13,  34M40
Keywords: irregular q-difference equations, normals forms, isoformal classification, Stokes operators, Galois group
@article{AIF_2018__68_3_901_0,
     author = {Bugeaud, Virginie},
     title = {Local {Galois} group of irregular $q$-difference equations},
     journal = {Annales de l'Institut Fourier},
     pages = {901--964},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {3},
     year = {2018},
     doi = {10.5802/aif.3181},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3181/}
}
TY  - JOUR
TI  - Local Galois group of irregular $q$-difference equations
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 901
EP  - 964
VL  - 68
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3181/
UR  - https://doi.org/10.5802/aif.3181
DO  - 10.5802/aif.3181
LA  - en
ID  - AIF_2018__68_3_901_0
ER  - 
%0 Journal Article
%T Local Galois group of irregular $q$-difference equations
%J Annales de l'Institut Fourier
%D 2018
%P 901-964
%V 68
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3181
%R 10.5802/aif.3181
%G en
%F AIF_2018__68_3_901_0
Bugeaud, Virginie. Local Galois group of irregular $q$-difference equations. Annales de l'Institut Fourier, Volume 68 (2018) no. 3, pp. 901-964. doi : 10.5802/aif.3181. https://aif.centre-mersenne.org/articles/10.5802/aif.3181/

[1] Birkhoff, George D.; Guenther, Paul E. Note on a canonical form for the linear q-difference system, Proc. Natl. Acad. Sci. U. S. A., Tome 27 (1941), pp. 218-222 | Article | MR: 0004047 (2,310d) | Zbl: 0061.20002

[2] Bourbaki, Nicolas Groupes et algèbres de Lie, Chapitre 9, Springer, Berlin, 2006 (Reprint of the 1982 original) | Zbl: 1123.22005

[3] Bourbaki, Nicolas Éléments de mathématiques. Algèbre. Chapitre 10. Algèbre homologique, Springer, Berlin, 2007, viii+216 pages (Reprint of the 1980 original) | MR: 2327161 | Zbl: 1105.18001

[4] Deligne, Pierre; Milne, James S. Tannakian Categories, Hodge Cycles, Motives, and Shimura Varieties (Lecture Notes in Math.) Tome 900, Springer, 1981, pp. 101-228 | Article | Zbl: 0477.14004

[5] Gunning, Robert C. Lectures on vector bundles over Riemann surfaces, Mathematical Notes, University of Tokyo Press, Tokyo, 1967, v+243 pages | MR: 0230326 (37 #5888) | Zbl: 0163.31903

[6] Milne, James S. Algebraic groups. The theory of group schemes of finite type over a field, Cambridge University Press, 2017 (also available at http://www.jmilne.org/math/CourseNotes/iAG200.pdf) | Zbl: 06713849

[7] van der Put, Marius; Reversat, Marc Galois theory of q-difference equations, Ann. Fac. Sci. Toulouse, Math., Tome 16 (2007) no. 3, pp. 665-718 http://afst.cedram.org/item?id=AFST_2007_6_16_3_665_0 | Article | MR: 2379057 (2009d:39033) | Zbl: 1213.39011

[8] van der Put, Marius; Singer, Michael F. Galois theory of difference equations, Lecture Notes in Math., Tome 1666, Springer, Berlin, 1997, viii+180 pages | MR: 1480919 (2000e:39008) | Zbl: 0930.12006

[9] Ramis, Jean-Pierre; Sauloy, Jacques The q-analogue of the wild fundamental group. I, Algebraic, analytic and geometric aspects of complex differential equations and their deformations. Painlevé hierarchies (RIMS Kôkyûroku Bessatsu, B2), Res. Inst. Math. Sci. (RIMS), Kyoto, 2007, pp. 167-193 | MR: 2310029 (2008c:39029) | Zbl: 1122.39013

[10] Ramis, Jean-Pierre; Sauloy, Jacques The q-analogue of the wild fundamental group. II, Differential equations and singularities (Astérisque) Tome 323, Société Mathématique de France, 2009, pp. 301-324 | MR: 2647977 (2012b:32024) | Zbl: 1196.39004

[11] Ramis, Jean-Pierre; Sauloy, Jacques Le q-analogue du groupe fondamental sauvage et le problème inverse de la théorie de Galois aux q-différences., Ann. Sci. Éc. Norm. Supér., Tome 48 (2015) no. 1, pp. 171-226 | Article | Zbl: 06423390

[12] Ramis, Jean-Pierre; Sauloy, Jacques; Zhang, Changgui Local analytic classification of q-difference equations, Astérisque, Tome 355, Société Mathématique de France, 2013, vi+151 pages | Zbl: 13220.39008

[13] Sauloy, Jacques Systèmes aux q-différences singuliers réguliers : classification, matrice de connexion et monodromie..., Ann. Inst. Fourier, Tome 50 (2000) no. 4, pp. 1021-1071 http://aif.cedram.org/item?id=AIF_2000__50_4_1021_0 | Article | Zbl: 0957.05012

[14] Sauloy, Jacques Galois theory of Fuchsian q-difference equations, Ann. Sci. Éc. Norm. Supér., Tome 36 (2003) no. 6, p. 925-968 (2004) | Article | MR: 2032530 (2004j:39027) | Zbl: 1053.39033

[15] Sauloy, Jacques Algebraic construction of the Stokes sheaf for irregular linear q-difference equations, Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes. I (Astérisque) Tome 296, Société Mathématique de France, 2004, pp. 227-251 | MR: 2136012 (2005m:39040) | Zbl: 1075.39020

[16] Sauloy, Jacques La filtration canonique par les pentes d’un module aux q-différences et le gradué associé, Ann. Inst. Fourier, Tome 54 (2004) no. 1, pp. 181-210 http://aif.cedram.org/item?id=AIF_2004__54_1_181_0 | Article | MR: 2069126 (2006d:39031) | Zbl: 1061.39013

[17] Sauloy, Jacques Équations aux q-différences et fibrés vectoriels holomorphes sur la courbe elliptique * /q , Differential equations and singularities (Astérisque) Tome 323, Société Mathématique de France, 2009, pp. 397-429 | MR: 2647980 | Zbl: 1190.39006

[18] Serre, Jean-Pierre Corps locaux, Hermann, Paris, 1968, 245 pages | MR: 0354618 (50 #7096) | Zbl: 0137.02601

Cited by Sources: